Items where Author is "Mahyoub, Q. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ghobadi, S. and Soner, N. D. and Mahyoub, Q. M. (2008) Inverse dominating set in fuzzy graphs. Proc. Jangjeon Math. Soc., 11 (1). pp. 75-81.

Mahyoub, Q. M. and Soner, N. D. (2008) The split domination number of fuzzy graphs. Far East J. Appl. Math., 30 (1). pp. 125-132.

This list was generated on Tue Sep 26 04:13:20 2017 IST.